MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7300-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the two devices were found to be leaking from the bag into the plastic housing of the cadd cassettes.There was no patient involvement.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Two devices were returned for evaluation.The device was visually inspected.A functional test was performed and the reported issue was confirmed.The cause of the reported issue is currently being investigated.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23085546
Report Number3012307300-2025-10811
Device Sequence Number18603872
Product Code FPA
UDI-Device Identifier10610586027192
UDI-Public(01)10610586027192(17)291202(10)6070588
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7300-24
Device Lot Number6070588
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown